The full text of this article

 

An efficient fifth-order Steffensen-type method for solving systems of nonlinear equations
by Anuradha Singh
International Journal of Computing Science and Mathematics (IJCSM), Vol. 9, No. 5, 2018

 

Abstract: In this paper, we present a three-step Steffensen-type iterative method of order five for solving systems of nonlinear equations. Various particular cases of the proposed method are considered. The general form of computational efficiency of the proposed scheme is compared to existing techniques. Numerical examples are given to show the performance of the proposed method with some existing schemes. We observed from the comparison of the new scheme with some known methods that the proposed scheme shows high efficiency index than others.

Online publication date: Fri, 28-Sep-2018

 

is only available to individual subscribers or to users at subscribing institutions.

 
Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

 
Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

 
Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Computing Science and Mathematics (IJCSM):
Login with your Inderscience username and password:

 

    Username:        Password:         

Forgotten your password?


 
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

 
If you still need assistance, please email subs@inderscience.com